MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2H1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Inflammation (1932); Nausea (1970); Pain (1994); Scar Tissue (2060); Hernia (2240); Injury (2348); Fibrosis (3167); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: j<(>&<)>j evicel device (product id: 3905, lot#: u15f760); abstack15 abs fixation device 15 tacks(product id: abstack15; lot#: n5d0949mx).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a hiatal hernia.It was reported that after implant, the patient experienced recurrence, adhesions, and lung was adhered to hernia sac.Post-operative patient treatment included revision surgery.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7, d8, e1, g1, h6 (ime, imf codes, ime e2402: retching attacks) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a hiatal hernia.It was reported that after implant, the patient experienced recurrence, adhesions, lung was adhesed to hernia sac, pain, chronic nausea, fibrosis, scar tissue, retching attacks, inflammation.Post-operative patient treatment included revision surgery, left thoracotomy, hernia repair with new mesh, belsey iv fundoplication and egd, medication.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of a hiatal hernia.It was reported that after implant, the patient experienced recurrence, adhesions, lung was adhesed to hernia sac, pain, chronic nausea, fibrosis, scar tissue, retching attacks, inflammation, nausea.Post-operative patient treatment included revision surgery, left thoracotomy, hernia repair with new mesh, belsey iv fundoplication and egd, medication, gastropexy.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
60 middletown ave.
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key10584066
Report Number9615742-2020-02220
Device Sequence Number19610576
Product Code FTL
UDI-Device Identifier10884521178458
UDI-Public10884521178458
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K040998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberPCO2H1
Device Catalogue NumberPCO2H1
Device Lot NumberPOG0060X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer07/17/2024
08/28/2024
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date08/01/2024
09/04/2024
Date Device Manufactured07/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE SECTION H10..
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight91 KG